Volume 30, Issue 1
Some Residual Bounds for Approximate Eigenvalues and Approximate Eigenspaces

Wen Li & Xiaoshan Chen

J. Comp. Math., 30 (2012), pp. 47-58

Published online: 2012-02

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 884 2803
Export citation
  • Abstract

In this paper we consider approximate eigenvalues and approximate eigenspaces for the generalized Rayleigh quotient, and present some residual bounds. Our obtained bounds will improve the existing ones.

  • Keywords

Approximate eigenvalue Approximate eigenspace Generalized Rayleigh quotient

  • AMS Subject Headings

65F10 65F15 65F35.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-30-47, author = {Wen Li and Xiaoshan Chen}, title = {Some Residual Bounds for Approximate Eigenvalues and Approximate Eigenspaces}, journal = {Journal of Computational Mathematics}, year = {2012}, volume = {30}, number = {1}, pages = {47--58}, abstract = { In this paper we consider approximate eigenvalues and approximate eigenspaces for the generalized Rayleigh quotient, and present some residual bounds. Our obtained bounds will improve the existing ones.}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1110-m11si11}, url = {http://global-sci.org/intro/article_detail/jcm/8416.html} }
TY - JOUR T1 - Some Residual Bounds for Approximate Eigenvalues and Approximate Eigenspaces AU - Wen Li & Xiaoshan Chen JO - Journal of Computational Mathematics VL - 1 SP - 47 EP - 58 PY - 2012 DA - 2012/02 SN - 30 DO - http://doi.org/10.4208/jcm.1110-m11si11 UR - https://global-sci.org/intro/article_detail/jcm/8416.html KW - Approximate eigenvalue KW - Approximate eigenspace KW - Generalized Rayleigh quotient AB - In this paper we consider approximate eigenvalues and approximate eigenspaces for the generalized Rayleigh quotient, and present some residual bounds. Our obtained bounds will improve the existing ones.
Wen Li & Xiaoshan Chen. (1970). Some Residual Bounds for Approximate Eigenvalues and Approximate Eigenspaces. Journal of Computational Mathematics. 30 (1). 47-58. doi:10.4208/jcm.1110-m11si11
Copy to clipboard
The citation has been copied to your clipboard